18 Endeavor, Suite 200, Irvine, CA

Passing out after Botox normal? Numbness in hands?

Cosmetic Treatments QuestionsCategory: BotoxPassing out after Botox normal? Numbness in hands?
A patient asked 3 years ago
I went in 2 days ago for Botox. The injections were fine but when I went into the lobby I felt nauseous then got a blacked out tunnel vision.They had to drag me into a room. I couldn’t see and couldn’t move my hands. After about 2-3 minutes I stared getting feeling and motor skills back. I felt fine yesterday but I’m starting to feel fatigued today. I called the office, they said I could be dehydrated. I have had a bit of water. So not sure if any of this is cause for concern. Thanks!
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Passing out after Botox

 
Hi and thank you for your question and sorry to hear about the ordeal. What you experienced following the Botox treatments appears to be a vasovagal syncope and it is not directly related to Botox itself but the whole experience of injections, etc. Taking some rest with leg elevation should help. The new-onset weakness is probably not related to the syncope, but in rare cases Botox might result in systemic side effects which include muscle weakness. It is very rare, but it is advisable to do a follow up with your physician. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.